Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Sore sensation on inner left thigh, no redness or swelling, blue visible vein. DVT symptoms?

Hi, I ve been experiencing a sore sensation in my inner left thight for the past 2 days- the bruise sensation is felt more when walking otherwise its only noticeable when i ve pressed the area. There is no redness or swelling but i have noticed that a blue vein is visible when the area is pressed. There is thrombrosis and varicose veins in my family so am a little concerned that this could be symptomatic of DVT!! Please let me know your thoughts. Many Thanks
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
what's your profession. does it in involve a lot of standing?
I want to know this.
because these professions have higher predilections for varicose veins.
Also in thrombosis there's progressive pain on walking.
so better you consult a doctor who can examine you.
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor